# SDR F3LA2017092100227

- Difficulty date: September 14, 2017
- Submitted: September 21, 2017
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 22,705 hours, 9,170 cycles
- System (JASC): 4990 · APU Oil System
- Part: Tube
- Part number: 38817641
- Condition: Bent
- Location: Apu Oil
- Part time: 6,689 hours, 11,561 cycles
- Component: Apu, Honeywell
- Component part number: 3800708
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LOG PAGES 9044632, 9044633 AND PEMCO NR 1781N1 REPETITIVE REPORTS OF ODOR IN THE COCKPIT AND CABIN BY THE FLIGHT CREW.  FOUND HEAVY OIL LEACKAGE AND POOLING IN THE APU COMPARTMENT. LEAK SOURCE FOUND TO BE APU OIL COOLER FEED AND RETURN LINES.  REMOVED AND REPLACED FEED AND RETURN LINES IAW AMM 20-21-11-991, AND AMM 49-91-44-400-802A. LEAK AND OPS CHECKED GOOD,  ECS DECONTAMINATION ACCOMPLISHED 
ON TASK CARD 21-00-00-615-002-A.
